# SDR 02FDEA00650

- Difficulty date: September 14, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727-200
- Aircraft serial: 20979
- Aircraft time: 49,268 hours, 37,734 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION DURING TAKEOFF A RED DOOR WARNING LIGHT ON THE GEAR WARNING PANEL AND ASSOCIATED RIGHT GEAR DOOR LIGHT ON SECOND OFFICERS PANEL ILLUMINATED AFTER PLACING THE GEAR HANDLE TO THE OFF POSITION.  QRH WAS REFERENCED.  LIGHT WENT OUT AFTER PLACING HANDLE TO UP POSITION.  REMOVED AND REPLACED THE RT GEAR DOOR WARNING SWITCH PER M/M 32-62 011-4.  ACCOMPLISHED GEAR SWING OPS CK NORMAL FOR SERVICE.
